Alert archive / Nebraska / Wind Advisories in 2011

Wind Advisory 8, NWS Hastings, NE

April 28, 201124 counties in Nebraska; 6 counties in Kansas

NWS Hastings, NE issued this wind advisory at Apr 28, 2011, 3:38 PM CDT for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Apr 29, 2011, 9:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 28, 2011, 3:38 PM CDT (20:38 UTC)
In effect from
Apr 29, 2011, 9:00 AM CDT
Expired
Apr 30, 2011, 12:00 AM CDT
In force
15 hr
Issued by
NWS Hastings, NE
All 30 counties

Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.6 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2011-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2011-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 117 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1131 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
117 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

708 
WWUS73 KGID 282038
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
338 PM CDT THU APR 28 2011

KSZ007-018-019-NEZ049-064-077-087-290445-
/O.NEW.KGID.WI.Y.0008.110429T1400Z-110430T0000Z/
JEWELL-OSBORNE-MITCHELL-POLK-YORK-FILLMORE-THAYER-
INCLUDING THE CITIES OF...MANKATO...OSBORNE...BELOIT...OSCEOLA...
YORK...GENEVA...HEBRON
338 PM CDT THU APR 28 2011

...WIND ADVISORY IN EFFECT FROM 9 AM TO 7 PM CDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 7 PM CDT FRIDAY. 

* STRONG SOUTH WINDS WILL DEVELOP BY MID-MORNING FRIDAY AND
  INCREASE TO AROUND 30 MPH WITH GUSTS NEAR 40 MPH.

* WINDS WILL SUBSIDE SHORTLY BEFORE SUNSET AND TURN TO THE EAST OR
  SOUTHEAST. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

HEINLEIN
5 follow-up statements
509 
WWUS73 KGID 290214
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
914 PM CDT THU APR 28 2011

KSZ007-018-019-NEZ049-064-077-087-291000-
/O.CON.KGID.WI.Y.0008.110429T1400Z-110430T0000Z/
JEWELL-OSBORNE-MITCHELL-POLK-YORK-FILLMORE-THAYER-
INCLUDING THE CITIES OF...MANKATO...OSBORNE...BELOIT...OSCEOLA...
YORK...GENEVA...HEBRON
914 PM CDT THU APR 28 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 7 PM CDT FRIDAY...

* STRONG SOUTH WINDS WILL DEVELOP BY MID-MORNING FRIDAY AND 
  INCREASE TO AROUND 30 MPH WITH GUSTS NEAR 40 MPH. 

* WINDS WILL SUBSIDE SHORTLY BEFORE SUNSET AND TURN TO THE EAST 
  OR SOUTHEAST. 

* LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CONTAINERS SHOULD BE
  SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. IF
  DRIVING...KEEP A FIRM GRIP ON THE WHEEL AND BE PREPARED FOR
  SUDDEN GUSTS...ESPECIALLY ON EAST TO WEST ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
007 
WWUS73 KGID 290842
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
342 AM CDT FRI APR 29 2011

KSZ006-NEZ041-047-048-062-063-075-076-085-086-291700-
/O.EXA.KGID.WI.Y.0008.110429T1400Z-110430T0000Z/
SMITH-NANCE-HOWARD-MERRICK-HALL-HAMILTON-ADAMS-CLAY-WEBSTER-
NUCKOLLS-
INCLUDING THE CITIES OF...SMITH CENTER...FULLERTON...ST. PAUL...
CENTRAL CITY...GRAND ISLAND...AURORA...HASTINGS...CLAY CENTER...
RED CLOUD...SUPERIOR...NELSON
342 AM CDT FRI APR 29 2011

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT
THIS EVENING. 

* STRONG SOUTH WINDS WILL DEVELOP BY MID-MORNING AND INCREASE TO
  AROUND 30 MPH...WITH GUSTS NEAR 45 MPH.

* THE STRONG SOUTH WINDS WILL SUBSIDE SHORTLY BEFORE SUNSET.

* LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CONTAINERS SHOULD BE
  SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. IF
  DRIVING...KEEP A FIRM GRIP ON THE WHEEL AND BE PREPARED FOR
  SUDDEN GUSTS...ESPECIALLY ON EAST TO WEST ROADWAYS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

KSZ007-018-019-NEZ049-064-077-087-291700-
/O.CON.KGID.WI.Y.0008.110429T1400Z-110430T0000Z/
JEWELL-OSBORNE-MITCHELL-POLK-YORK-FILLMORE-THAYER-
INCLUDING THE CITIES OF...MANKATO...OSBORNE...BELOIT...OSCEOLA...
YORK...GENEVA...HEBRON
342 AM CDT FRI APR 29 2011

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM
CDT THIS EVENING. 

* STRONG SOUTH WINDS WILL DEVELOP BY MID-MORNING AND INCREASE TO
  AROUND 30 MPH WITH GUSTS NEAR 45 MPH.

* THE STRONG SOUTH WINDS WILL SUBSIDE SHORTLY BEFORE SUNSET.

* LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CONTAINERS SHOULD BE
  SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. IF
  DRIVING...KEEP A FIRM GRIP ON THE WHEEL AND BE PREPARED FOR
  SUDDEN GUSTS...ESPECIALLY ON EAST TO WEST ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
319 
WWUS73 KGID 291649
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1149 AM CDT FRI APR 29 2011

KSZ006-007-018-019-NEZ041-047>049-062>064-075>077-085>087-300000-
/O.CON.KGID.WI.Y.0008.000000T0000Z-110430T0000Z/
SMITH-JEWELL-OSBORNE-MITCHELL-NANCE-HOWARD-MERRICK-POLK-HALL-
HAMILTON-YORK-ADAMS-CLAY-FILLMORE-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...SMITH CENTER...MANKATO...OSBORNE...
BELOIT...FULLERTON...ST. PAUL...CENTRAL CITY...OSCEOLA...
GRAND ISLAND...AURORA...YORK...HASTINGS...CLAY CENTER...GENEVA...
RED CLOUD...SUPERIOR...NELSON...HEBRON
1149 AM CDT FRI APR 29 2011

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. 

* STRONG SOUTH WINDS AROUND 30 MPH WITH GUSTS NEAR 45 MPH ARE
  EXPECTED THROUGH THE AFTERNOON.

* THE STRONG SOUTH WINDS WILL SUBSIDE SHORTLY BEFORE SUNSET.

* LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CONTAINERS SHOULD BE 
  SECURED SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. IF 
  DRIVING...KEEP A FIRM GRIP ON THE WHEEL AND BE PREPARED FOR 
  SUDDEN GUSTS...ESPECIALLY ON EAST TO WEST ROADWAYS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
931 
WWUS73 KGID 300001
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
701 PM CDT FRI APR 29 2011

KSZ005-017-NEZ039-040-046-060-061-072>074-082>084-300500-
/O.EXB.KGID.WI.Y.0008.000000T0000Z-110430T0500Z/
PHILLIPS-ROOKS-VALLEY-GREELEY-SHERMAN-DAWSON-BUFFALO-GOSPER-
PHELPS-KEARNEY-FURNAS-HARLAN-FRANKLIN-
INCLUDING THE CITIES OF...PHILLIPSBURG...PLAINVILLE...STOCKTON...
ORD...LOUP CITY...LEXINGTON...KEARNEY...ELWOOD...HOLDREGE...
MINDEN...BEAVER CITY...ALMA...FRANKLIN
701 PM CDT FRI APR 29 2011

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. 

* WINDS WILL SHIFT NORTHWEST BEHIND A STRONG COLD FRONTAL BOUNDARY
  THIS EVENING. WIND SPEEDS WILL INCREASE TO 25 TO 35 MPH AND GUST
  OVER 40 MPH.  

* THE WINDS WILL REMAIN STRONG THROUGH THE FIRST PART OF THE NIGHT
  BEFORE GRADUALLY SUBSIDING AFTER MIDNIGHT.

* LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CONTAINERS SHOULD BE SECURED
  SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. IF DRIVING...KEEP
  A FIRM GRIP ON THE WHEEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$

KSZ006-007-018-019-NEZ041-047>049-062>064-075>077-085>087-300500-
/O.EXT.KGID.WI.Y.0008.000000T0000Z-110430T0500Z/
SMITH-JEWELL-OSBORNE-MITCHELL-NANCE-HOWARD-MERRICK-POLK-HALL-
HAMILTON-YORK-ADAMS-CLAY-FILLMORE-WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...SMITH CENTER...MANKATO...OSBORNE...
BELOIT...FULLERTON...ST. PAUL...CENTRAL CITY...OSCEOLA...
GRAND ISLAND...AURORA...YORK...HASTINGS...CLAY CENTER...GENEVA...
RED CLOUD...SUPERIOR...NELSON...HEBRON
701 PM CDT FRI APR 29 2011

...WIND ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT. 

* STRONG SOUTH WINDS WILL AVERAGE 25 TO 35 MPH AND GUST NEAR 40
  MPH. THE WINDS WILL SUBSIDE SOME THIS EVENING...BUT WILL
  INCREASE AGAIN FROM THE NORTHWEST BEHIND A STRONG COLD FRONTAL
  BOUNDARY. NORTHWEST WINDS WILL ALSO AVERAGE 25 TO 35 MPH WITH
  GUSTS OVER 40 MPH.

* THE STRONG WINDS WILL GRADUALLY DIMINISH OVERNIGHT.

* LOOSE OUTDOOR ITEMS SUCH AS GARBAGE CONTAINERS SHOULD BE SECURED
  SO THEY ARE NOT BLOWN ABOUT BY THE STRONG WINDS. IF DRIVING...KEEP
  A FIRM GRIP ON THE WHEEL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO
39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

&&

$$
452 
WWUS73 KGID 300451
NPWGID

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HASTINGS NE
1151 PM CDT FRI APR 29 2011


KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
300600-
/O.EXP.KGID.WI.Y.0008.000000T0000Z-110430T0500Z/
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO...
PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...FULLERTON...
LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA...LEXINGTON...
KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD...HOLDREGE...
MINDEN...HASTINGS...CLAY CENTER...GENEVA...BEAVER CITY...ALMA...
FRANKLIN...RED CLOUD...SUPERIOR...NELSON...HEBRON
1151 PM CDT FRI APR 29 2011

...WIND ADVISORY WILL EXPIRE AT MIDNIGHT CDT TONIGHT...

WIND SPEEDS ACROSS THE AREA HAVE WEAKENED THROUGH THE PAST FEW
HOURS AND THESE TRENDS ARE EXPECTED TO CONTINUE THROUGH THE
REMAINDER OF THE NIGHT. THE WIND ADVISORY WILL BE ALLOWED TO
EXPIRE AT MIDNIGHT AS A RESULT. SUSTAINED WINDS OF 15 TO 25
MPH...WITH GUSTS TO AROUND 35 MPH AT TIMES...WILL STILL REMAIN
POSSIBLE THROUGH EARLY SATURDAY MORNING.

$$

BRYANT

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Apr 28, 12:58 PM CDT, 2 hours 40 minutes earlier.

Area forecast discussion, Apr 28, 12:58 PM CDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
1258 PM CDT THU APR 28 2011

.AVIATION...18Z KGRI TAF. THE MAIN ISSUE WILL BE WIND. WIND WILL
BE A BIT GUSTY FROM THE WEST NORTHWEST TODAY AND EVEN MORE SO ON
FRIDAY AS THE MIXING HEIGHT REACHES ABOUT 840 MB BY THE END OF
THIS FORECAST. AN UPPER LEVEL WAVE WILL BRING SOME MAINLY HIGH
CLOUDINESS IN BY LATE TONIGHT INTO FRIDAY MORNING.

&&

PREV DISCUSSION... /ISSUED 522 AM CDT THU APR 28 2011/

DISCUSSION...LATEST SATELLITE IMAGERY INDICATING CLEAR SKIES
ACROSS THE REGION THIS MORNING AS THE LOCAL AREA REMAINS
SANDWICHED BETWEEN AN UPPER LEVEL LOW ACROSS THE GREAT LAKES AND A
SECOND DISTURBANCE ENTERING THE PACIFIC NORTHWEST. WHILE A FEW
HIGH CLOUDS MAY STREAM ACROSS THE AREA THIS AFTERNOON...EXPECT
MOSTLY SUNNY SKIES AND A RETURN TO SEASONABLY WARM TEMPERATURES
TODAY...AS AN UPPER LEVEL RIDGE OF HIGH PRESSURE AMPLIFIES ACROSS
THE PLAINS.

HOWEVER...EXPECT CHANGING WEATHER CONDITIONS FOR FRIDAY...AS THE
PRESSURE GRADIENT BEGINS TO TIGHTEN ACROSS THE LOCAL AREA AHEAD OF
AN APPROACHING COLD FRONT...WHICH IS EXPECTED TO REACH PORTIONS
OF SOUTH CENTRAL NEBRASKA AND NORTH CENTRAL KANSAS FRIDAY EVENING.
THIS INCREASING PRESSURE GRADIENT WILL HELP INDUCE BREEZY
SOUTHERLY WINDS FRIDAY AFTERNOON. AS A RESULT...MAY NEED TO ISSUE
A WIND ADVISORY FOR FRIDAY WITH THIS AFTERNOONS FORECAST
PACKAGE...AS CURRENT GUIDANCE IS CALLING FOR NEAR 30 MPH WINDS
DURING THE AFTERNOON HOURS TOMORROW ACROSS MUCH OF THE AREA. IN
ADDITION TO INCREASING WINDS...SOME MODERATE INSTABILITY IS
FORECAST WITH THE APPROACHING COLD FRONT...WHICH WILL LIKELY
TRIGGER A FEW THUNDERSTORMS DURING THE LATE AFTERNOON AND EVENING
HOURS FRIDAY.

WITH THE PASSAGE OF THIS AFOREMENTIONED COLD FRONT...EXPECT
TEMPERATURES TO DROP BACK BELOW CLIMATOLOGY OVER THE UPCOMING
WEEKEND...WITH HIGH TEMPERATURES EXPECTED TO RETURN TO THE
UPPER 50S AND LOWER 60S BOTH SATURDAY AND SUNDAY AFTERNOONS.
WHILE PRECIPITATION CHANCES LOOK MINIMAL AT THIS TIME...A SECOND
WEAK FRONT MAY BRING A FEW SPRINKLES OR LIGHT RAIN SHOWERS
SATURDAY AFTERNOON OR EARLY EVENING...BUT NO SIGNIFICANT
ACCUMULATIONS ARE PRESENTLY EXPECTED WITH THIS SECOND DISTURBANCE.

BEYOND THE WEEKEND...KEPT THE FORECAST MAINLY DRY WITH SEASONABLE
TEMPERATURES THROUGH THE END OF THE FORECAST PERIOD.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...NONE.
KS...NONE.
&&

AVIATION...HEINLEIN
Hazardous weather outlook, Apr 28, 3:47 AM CDT, 11 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HASTINGS NE
347 AM CDT THU APR 28 2011

KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087-
291200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE-
SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK-
GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN-
WEBSTER-NUCKOLLS-THAYER-
347 AM CDT THU APR 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND
PORTIONS OF NORTH CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

STRONG SOUTHERLY WINDS ARE EXPECTED ON FRIDAY. SUSTAINED SPEEDS OF
25 TO 30 MPH ARE FORECAST...WITH GUSTS APPROACHING 40 MPH IN SOME
LOCATIONS.

THERE WILL BE A CHANCE OF THUNDERSTORMS ACROSS THE ENTIRE OUTLOOK
AREA LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT...ASSOCIATED WITH
THE PASSAGE OF A COLD FRONT. IN ADDITION...A BRIEF PERIOD OF
STRONG NORTHERLY WINDS WILL BE POSSIBLE BEHIND THIS FRONT EARLY
SATURDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

ROSSI

Nearby

Wind Advisories in Nebraska, 2011Wind Advisories in Kansas, 2011Every wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.